# SDR DALA2025101707597

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 60,712 hours, 43,806 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9544 REPETITIVE INSPECTIONS WITHIN FORTY-SIX HUNDRED (4,600) FLIGHT CYCLES UPON ER/A 617313-14. CORRECTIVE ACTION: C/W REPAIRED PER ERA 617313 (1255743).
